# SDR GLBA20030519

- Difficulty date: December 26, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 16,955 hours, 20,726 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402517
- Part serial: 94234H2686
- Condition: Cracked
- Location: Cockpit
- Part time: 4,039 hours, 4,291 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CAPT WINDSHIELD CRACKED RETURN TO AIRPORT, REMOVED AND REPLACED WINDSHIELD PN 101-384025-17.
